# SDR CA160122008

- Difficulty date: January 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Propeller: Hamstd 14SF*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 8023961
- Condition: Corroded
- Location: Propeller
- Part time: 8,683 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A MAJOR INSPECTION CORROSION WAS NOTE ON ONE OF THE BUSHING IN THE DOWEL HOLE, THE HOLE THAT ACCEPTS THE DOWL ON THE PROPELLER SHAFT.  REMOVAL OF THE BUSHING IN THE DOWEL HOLES IN THE PROPELLER HUB IS ALLOWED ONLY AT SPEFIC FACILITIES. THE HUB WAS SHIPPED TO SUCH A FACILITY, THE BUSHING WAS REMOVED AND CORROSION WAS FOUND BEHIND THE BUSHING. THIS IS A FIRST RUN HUB 7 YEARS FROM MFG WITH ONLY 8683 HRS INSERVICE SINCE NEW.
